Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 1984874, 6 pages
http://dx.doi.org/10.1155/2016/1984874
Research Article

Quasi-Hyperbolicity and Delay Semigroups

1Department of Mathematics, University of Delhi, Delhi 110 007, India
2Department of Mathematics, University of Delhi, South Campus, Benito Juarez Road, New Delhi 110 021, India

Received 1 June 2016; Accepted 28 September 2016

Academic Editor: Jozef Banas

Copyright © 2016 Shard Rastogi and Sachi Srivastava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Hale, Functional Differential Equation, vol. 3 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1971. View at MathSciNet
  2. G. F. Webb, “Functional differential equations and nonlinear semigroups in LP-spaces,” Journal of Differential Equations, vol. 20, no. 1, pp. 71–89, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Bátkai, “Hyperbolicity of linear partial differential equations with delay,” Integral Equations and Operator Theory, vol. 44, no. 4, pp. 383–396, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. Batkai, E. Fasanga,, and R. Shvidkoy, “Hyperbolicity of delay equations via Fourier multipliers,” Acta Scientiarum Mathematicarum, vol. 69, no. 1-2, pp. 131–145, 2003. View at Google Scholar · View at MathSciNet
  5. C. J. K. Batty and Y. Tomilov, “Quasi-hyperbolic semigroups,” Journal of Functional Analysis, vol. 258, no. 11, pp. 3855–3878, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. C. J. Batty, “Differentiability and growth bounds of solutions of delay equations,” Journal of Mathematical Analysis and Applications, vol. 299, no. 1, pp. 133–146, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Y. Latushkin and R. Shvidkoy, “Hyperbolicity of semigroups and fourier multipliers,” in Systems, Approximation, Singular Integral Operators, and Related Topics (Bordeaux, 2000), vol. 129 of Operator Theory: Advances and Applications, pp. 341–363, Birkhäuser, Basel, Switzerland, 2000. View at Google Scholar